# SDR CA050120012

- Difficulty date: January 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 4,100 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1450046
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP ACTUATOR MAKING NOISE DURING FLAP OPERATION.  PRIMARY FLAP MOTOR LOADING THROUGH PARTIAL TRAVEL OF FLAPS.  SECONARDY FLAP SYSTEM WOULD NOT EXTEND OR RETRACED FLAPS BUT MOTOR STILL RUNNING.  FLAP ACTUATOR/MOTOR ASSEMBLY REMOVED AND UPON INSPECTION FOUND DRIVE GEARS WORN AND SECONARDARY MOTOR DRIVE SHEARED.  SUPECT WORN GEARS BINDING AND LOAD STRESS ON FLAP MOTORS.  NEW FLAP MOTOR ASSEMBLY INSTALLED, TESTED SERVICABLE AND AIRCRAFT RETURNED TO SERVICE.
